It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by curious george on December 16, 2000 at 07:23:21:

In Reply to: Claritin - Bob and Curious George posted by Ginger on December 13, 2000 at 10:55:07:

: Thanks so much to both of you "fellow sinus sufferers" for your response. I have a couple more questions...once you start taking meds, do you have to take them indefinently or will they clear the problem up permanently (that is if they works at all)? Also, did the Claritin make either of you have dry mouth and throat? Again, I don't like taking medications; they all have side effects. LOL. Best of luck to both of you and everyone else with this problem. Take care. Ginger


Ginger,
You are very welcome to any advice I have. As far as I know, you have to continue taking Claritin for it to work properly. Dry mouth and throat are very common side effects of Claritin. I myself experience both. I understand you don't like taking prescription medicines. Unfortunately our bodies require them from time to time. So don't worry about the dry mouth and throat. If they become a severe problem, let your doc know and he could prescribe you another one of the million allergy meds. Take care and best of luck.



Follow Ups

All times are GMT -7. The time now is 05:08 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!